Paracetamol

Ritemed Paracetamol Tablet 20s

Price Per Piece

₱2.50

Dosage Form

Tablet

Sold by

20 tablets

Contents/Formulation

Each tablet contains: Paracetamol 500 mg.

Indication

For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu; for fever reduction.

Stocks Available:

200 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500